# SDR XN0A1306

- Difficulty date: February 24, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- Aircraft time: 51,851 hours, 48,829 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Switch
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 5 L/E FLAP DISAGREES WITH POSITION LIGHT (NO GREEN L/E FLAP LIGHT).  REMOVED AND REPLACED L/E FLAP SWITCH, OPS CHECKS GOOD ON GROUND IAW A300 AMM CHAPTER 27-34-00.
